Journal article icon

Journal article

Competing magnetic order in holmium-thulium superlattices

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0953-8984/10/9/015

Authors


Cowley, RA More by this author
Simpson, JA More by this author
McMorrow, DF More by this author
Journal:
JOURNAL OF PHYSICS-CONDENSED MATTER
Volume:
10
Issue:
9
Pages:
2115-2124
Publication date:
1998-03-09
DOI:
EISSN:
1361-648X
ISSN:
0953-8984
URN:
uuid:3ae5f1ed-d9ce-44b8-a74f-ee56abf4bc01
Source identifiers:
483732
Local pid:
pubs:483732

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP